The number of linear orders on a field
Matematičeskie zametki, Tome 6 (1969) no. 2, pp. 201-211 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

An example is given of a field which can be ordered in exactly $\aleph$ ways where $\aleph$ is a given cardinal number.
@article{MZM_1969_6_2_a8,
     author = {Yu. L. Ershov},
     title = {The number of linear orders on a~field},
     journal = {Matemati\v{c}eskie zametki},
     pages = {201--211},
     year = {1969},
     volume = {6},
     number = {2},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/MZM_1969_6_2_a8/}
}
TY  - JOUR
AU  - Yu. L. Ershov
TI  - The number of linear orders on a field
JO  - Matematičeskie zametki
PY  - 1969
SP  - 201
EP  - 211
VL  - 6
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/MZM_1969_6_2_a8/
LA  - ru
ID  - MZM_1969_6_2_a8
ER  - 
%0 Journal Article
%A Yu. L. Ershov
%T The number of linear orders on a field
%J Matematičeskie zametki
%D 1969
%P 201-211
%V 6
%N 2
%U http://geodesic.mathdoc.fr/item/MZM_1969_6_2_a8/
%G ru
%F MZM_1969_6_2_a8
Yu. L. Ershov. The number of linear orders on a field. Matematičeskie zametki, Tome 6 (1969) no. 2, pp. 201-211. http://geodesic.mathdoc.fr/item/MZM_1969_6_2_a8/